Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-9  
 Basket 
A cognitive network for oracle bone characters related to animals
Authors: Dress, A. W. M.; Grünewald, S.; Zeng, Z.
Title of Book: Peregrinations from physics to phylogeny : essays on the occasion of Hao Bailin's 80th birthday
Start Page: 149
End Page: 272
Place of Publication: New Jersey
Publisher: World Scientific
Date of Publication (YYYY-MM-DD): 2016
Document Type: InBook
ID: 729104.0
A cognitive network for oracle bone characters related to animals
Authors: Dress, A. W. M.; Grünewald, S.; Zeng, Z.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: International Journal of Modern Physics / B
Volume: 30
Issue / Number: 4
Sequence Number of Article: 1630001
Document Type: Article
ID: 729111.0
Arithmetic and polynomials over fuzzy rings
Authors: Dress, A. W. M.; Wenzel, W.
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Communications in Algebra
Volume: 43
Issue / Number: 3
Start Page: 1207
End Page: 1231
Document Type: Article
ID: 718622.0
Imaging cycler microscopy
Authors: Schubert, W.; Dress, A. W. M.; Ruonala, M.; Krusche, A.; Hillert, R.; Gieseler, A.; Walden, P.
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Proceedings of the National Academy of Sciences of the United States of America
Volume: 111
Issue / Number: 2
Start Page: E215
End Page: E215
Document Type: Article
ID: 708551.0
'Lassoing' a phylogenetic tree. Pt. 1 : Basic properties, shellings, and covers
Authors: Dress, A. W. M.; Huber, K. T.; Steel, M.
Date of Publication (YYYY-MM-DD): 2012
Title of Journal: Journal of Mathematical Biology
Volume: 65
Issue / Number: 1
Start Page: 77
End Page: 105
Document Type: Article
ID: 645610.0
Phylogenetic analysis and mod 2 homology
Authors: Dress, A. W. M.; Wu, Y.
Date of Publication (YYYY-MM-DD): 2012
Title of Journal: Forum Mathematicum
Volume: 24
Issue / Number: 3
Start Page: 495
End Page: 505
Document Type: Article
ID: 645611.0
Blocks and cut vertices of the Buneman graph
Authors: Dress, A. W. M.; Hubert, K. T.; Koolen, J.; Moulton, V.
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: SIAM Journal on Discrete Mathematics
Volume: 25
Issue / Number: 4
Start Page: 1902
End Page: 1919
Document Type: Article
ID: 587743.0
Dynamics of a discrete-time model of an 'ideal storage' system describing hetero-catalytic processes on metal surfaces
Authors: Dress, A. W. M.; Lin, W.
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: International Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Volume: 21
Issue / Number: 5
Start Page: 1331
End Page: 1339
Document Type: Article
ID: 587712.0
An information theoretic thresholding method for detecting protein colocalizations in stacks of fluorescence images
Authors: Barysenka, A.; Dress, A. W. M.; Schubert, W.
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Journal of Biotechnology
Volume: 149
Issue / Number: 3
Start Page: 127
End Page: 131
Document Type: Article
ID: 542289.0
Entries: 1-9  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.